Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have tiny pimple like bump slightly above temple. Popped and started bleeding. How to heal this?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
My 1 year old son had a tiny pimple like bump slightly above his temple. It suddenly popped on it's own and starting gushing blood. I applied pressure then a band aid and it stopped. A couple days later I removed the band aid and it had formed a little scan but seemed to be filling with blood again. Then today he accidentally swiped his head with his hand nit even hard and it burst again and starting bleeding steadily. So again I cleaned it off, applied pressure and band aid. How do I heal this thing for good?
Posted Mon, 5 Nov 2012 in Skin Hair and Nails
Answered by Dr. Kruti 1 hour later
Thanks for writing to us.
I will be glad to be of assistance.
Could you please post a picture here of the lesion. You can use the 'Upload your reports' section on the right.
That would help me find out what the problem is and assist you better
Above answer was peer-reviewed by
Follow-up: Have tiny pimple like bump slightly above temple. Popped and started bleeding. How to heal this? 3 days later
please look at the pictures and give me some advice as to how I can heal this blood filled pimple on my son.

Thank you
Answered by Dr. Kruti 35 minutes later
Thanks for the pictures.
He most likely had a pimple like lesion called pyoderma which he scratched and hence is bleeding.
Pyoderma is a bacterial infection of the skin.
I would recommend application of bactroban cream twice a day on the lesion for a week.
In case it doesn't improve then a sort course of oral antibiotic might be needed.
You will need a prescription from your GP for bactroban cream.

Please let me know if I can address any other concern.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor